# SDR 9804619178

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3310L
- Make and model: Doug DC-9-14
- Aircraft serial: 45705
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Latch
- Condition: Worn
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAILCONE FUNCTIONAL CHECK, FOUND THAT EXCESSIVE FORCE WAS REQUIRED TO DEPLOY THE TAILCONE AFTER HANDLE WAS REMOVED FROM CLIPS.  ALSO, FOUND THE UPPER LEFT LATCH SPADE WORN AND SEVERAL GUIDE PIN RECEPTACLES WORN.  REPLACED LATCH SPADE AND GUIDE PIN RECEPTACLES AND CLEANED AND LUBRICATED LATCHES.  FUNCTIONAL CHECK OK.
